# SDR TWRA97132

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE, FOUND L4 DOOR BUSTLE LIGHT INOPERATIVE.  REMOVED AND REPLACED BUSTLE LIGHT ASSY.  OPS CHECKED OK PER M 33-51-00.  (X)
